# SDR CALA2017012000133

- Difficulty date: January 18, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 57,501 hours, 18,456 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Buckled
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER STAB L/E DENT STA 295 FOUND SKIN BUCKLED JUST AFT OF PANEL 332HB. A/C PREVIOUSLY STRUCK AT THIS LOCATION. RT HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STA 290 HAS BEEN REPAIRED IAW ECRA 5510-02709 ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE JANUARY 18,2019
